Universidad Complutense de Madrid
E-Prints Complutense

Automorphism Groups Of The Real Projective Plane With Holes And Their Conjugacy Classes Within Its Mapping Class Group

Impacto

Downloads

Downloads per month over past year

Gamboa, J. M. and Bujalance, E. and Cirre, F.J. (2005) Automorphism Groups Of The Real Projective Plane With Holes And Their Conjugacy Classes Within Its Mapping Class Group. Mathematische Annalen, 332 (2). pp. 253-275. ISSN 0025-5831

[img] PDF
Restringido a Repository staff only

287kB

Official URL: http://www.springerlink.com/content/embu8cnk18xc0c1w/fulltext.pdf


URLURL Type
http://www.springer.comPublisher


Abstract

For each integer g ≥ 2 we give the complete list of groups acting as a group of dianalytic automorphisms of a real projective plane with g holes, which, in algebraic terms, correspond to birational automorphisms of real algebraic (M − 1)-curves.
We also determine those acting as the full group of automorphisms of such a surface.
Furthermore, the conjugacy classes of the finite subgroups of its mapping class group are calculated.


Item Type:Article
Uncontrolled Keywords:family of automorphism groups of compact non-orientable Klein surfaces with boundary components; real algebraic curves; ovals; finite subgroups of mapping class groups of a non-orientable surface; conjugacy classes; representatives; non-equivalent marked signatures
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15250
Deposited On:18 May 2012 10:07
Last Modified:22 Aug 2018 10:28

Origin of downloads

Repository Staff Only: item control page